Null controllability and application to data assimilation problem for a linear model of population dynamics
Oumar Traore[1]
- [1] Laboratoire d’Analyse Mathématique des Equations (L.A.M.E) Université de Ouagadougou 03 BP 7021 Ouagadougou, 03 Burkina Faso
Annales mathématiques Blaise Pascal (2010)
- Volume: 17, Issue: 2, page 375-399
- ISSN: 1259-1734
Access Full Article
topAbstract
topHow to cite
topReferences
top- Robert A. Adams, Sobolev spaces, (1975), Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London Zbl0314.46030MR450957
- B. E. Ainseba, Exact and Approximate Controllability of the Age and Space Structured Model, J. Math. Anal 275 (2002), 562-574 Zbl1005.92023MR1943766
- Bedr’Eddine Ainseba, Sebastian Aniţa, Internal exact controllability of the linear population dynamics with diffusion, Electron. J. Differential Equations (2004) Zbl1134.93311MR2108883
- Sebastian Aniţa, Analysis and control of age-dependent population dynamics, 11 (2000), Kluwer Academic Publishers, Dordrecht Zbl0960.92026MR1797596
- A.B Filin, An inverse problem of population density dynamics, J. Mat. Zamet Yagu 6.2 (1999), 50-80 Zbl0946.35114
- A. V. Fursikov, O. Yu. Imanuvilov, Controllability of evolution equations, 34 (1996), Seoul National University Research Institute of Mathematics Global Analysis Research Center, Seoul Zbl0862.49004MR1406566
- O. Talagrand F.X. Le Dimet, Variational algorithms for analysis and assimilation of meteorological observations: theoritical aspects, Tellus 38A (1986), 97-110
- Mats Gyllenberg, Andrei Osipov, Lassi Päivärinta, The inverse problem of linear age-structured population dynamics, J. Evol. Equ. 2 (2002), 223-239 Zbl1054.35128MR1914658
- Zhilin Li, Kewang Zheng, An inverse problem in a parabolic equation, Proceedings of the Third Mississippi State Conference on Difference Equations and Computational Simulations (Mississippi State, MS, 1997) 1 (1998), 203-209 (electronic), Southwest Texas State Univ., San Marcos, TX Zbl0911.35121MR1672185
- J-P. Puel, Contrôlabilté des Equations d’Evolution, (2001)
- J-P. Puel, A non standard approach to data assimilation problem and Tychonov regularization revisited, SIAM J. Control Optim. 48 (2009), 1089-1111 Zbl1194.93096MR2491591
- William Rundell, Determining the death rate for an age-structured population from census data, SIAM J. Appl. Math. 53 (1993), 1731-1746 Zbl0801.35150MR1247176
- Oumar Traore, Null controllability of a nonlinear population dynamics problem, Int. J. Math. Math. Sci. (2006) Zbl1127.93017MR2268531
- Oumar Traore, Approximate controllability and application to data assimilation problem for a linear population dynamics model, IAENG Int. J. Appl. Math. 37 (2007) Zbl1227.93088MR2384662